# SDR ASAA2022031637701

- Difficulty date: March 16, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,764 hours, 6,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 633967541
- Part serial: 302
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 20,763 hours, 6,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAME ISSUE AS LO 60259389 +/-3 PSI DUCT PRESSURE OSCILLATION AND CABIN RATIO OSCILLATION +/-3. GROUNDED - YES. C/W PACK FLOW TEMPERATURE CONTROLLER BITE REF B737-900 AMM 21-61-00-740-801-002, NO EXISTING FAULTS FOUND, HISTORY SHOWS FLOW CONTROL VALVE FAULT # 21-51253. NO HARD FAULTS NOTED. REPLACED RIGHT PACK FLOW SENSOR PER AMM 21-51-43, OPS AND LEAK CHECK OK. REMOVED AND REPLACED RIGHT FLOW CONTROL AND SHUTOFF VALVE PER AMM 21-51-01-000-807-003 / 21-51-01-400-806-003. OPS CHECKED AND LEAK CHECKED GOOD.
